Couldn't find what you looking for?

TRY OUR SEARCH!

I just started birth control this past month after having a 6 weeks straight period. It was the 5th day of the 2nd week when my boyfriend ejaculated inside me. I am in my period week of the pills right now and have not started. I have 4 days left in my period week. Tomorrow will be 2 weeks after he ejaculated. Is it possible I'm missing my period because of my 6 week straight period before starting the pill? I obviously realize I might be pregnant, but I just didn't know if having the irregular period before this might affect having my period on the pill. Also, I heard somewhere that birth control is ineffective until after 3 months of taking it. Is that true? Please help.

Loading...

as for 3 months for the pill to become effective that is not true..it takes only a month (acutally 28 days to be exact)
Reply

Loading...

it takes 3 months for the pill to become regular in your body, you might not get your period because your body will still be getting used to you taking the pill.
Reply

Loading...

what happened to you then, i'm in the same situation now.
Reply

Loading...